Next Article in Journal
Characterization of Wave Fronts of Ultradistributions Using Directional Short-Time Fourier Transform
Next Article in Special Issue
Can You Hear the Shape of a Market? Geometric Arbitrage and Spectral Theory
Previous Article in Journal
Global Stability Condition for the Disease-Free Equilibrium Point of Fractional Epidemiological Models
Previous Article in Special Issue
Mellin Transform of Logarithm and Quotient Function with Reducible Quartic Polynomial in Terms of the Lerch Function
 
 

Order Article Reprints

Journal: Axioms, 2021
Volume: 10
Number: 239

Article: Revisiting a Classic Identity That Implies the Rogers–Ramanujan Identities II
Authors: by Hei-Chi Chan
Link: https://www.mdpi.com/2075-1680/10/4/239

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop